advertisement
Question
Posted by: Panda | 2008/12/05

Changing Pills

Hi Doc, The contraceptive pill that I have been on for 3 years now has been discontinued so I am seeing a doctor on monday about a putting me on a pill that is similar to the one I was on. I need to know if doing this will cause any side effects such as weight gain or achne? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say which Pill you were on and whether you had any side effects from it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement